Thinning Shears All Over Hair Now Hair Thin. | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Thinning Shears All Over Hair Now Hair Thin.

Discussion in 'Men's General Hair Loss Discussions' started by Ninjarambohd, Sep 21, 2019.

  1. Ninjarambohd

    Ninjarambohd Established Member My Regimen

    Joined:
    Jul 4, 2016
    Messages:
    221
    Likes Received:
    31
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    Hi everyone. Yesterday I went to a new barber in my local area who had just opened up. A lot of my friends recommended him and said he is really good. Me, being the dumbass that I am, decided to go to him instead of my original barber of nearly 8 years.

    Anyhow, I told him I want to keep the length on the sides, back and top. The little idiot took a pair of thinning shears and went down to business all over my hair (Sides, back and top).

    Now, the sides and back of my hair which has always been insanely thick has gone lifeless and very wispy.

    I was wondering, can thinning shears have caused this? I'd also like to point out that I have been on finasteride 1MG for the past 17 months. Could it be because of finasteride?
     
  2. Northface32

    Northface32 Established Member My Regimen

    Joined:
    Nov 13, 2018
    Messages:
    443
    Likes Received:
    84
    Dislikes Received:
    18
    My Regimen:
    My Regimen
    My Regimen
    Thinning sheers would not cause hairs to go wispy.
     

Share This Page